It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

  • Panic attacks and serious probs after accidental adderal over dose

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-14-2013, 12:45 AM   #1
    Drock91
    Newbie
    (male)
     
    Drock91's Avatar
     
    Join Date: Nov 2013
    Posts: 2
    Drock91 HB User
    Panic attacks and serious probs after accidental adderal over dose

    Please someone help me that has gone trough this I keep having these panic attacks like I'm over dosing again brain face hands feet arms an all going numb like pins an needles turning pale feign like I can't breath having a heart attack stroke or seizer idk but please someone who knows what to do to stop it or help it or just is going trough the same thing

    please this is killing me I don't want to love like this forever I'm terrified it's no joke I'm soo sorry to anyone out there that has this problem like I said when I have these panic attacks I feel like I'm overdosing again brain goes numb I feel like I need an ambulance every time it's destroying my marriage I'm loosing my mind I'm scared I'm 22 male

    I'm begging anyone with this problem what do I do if anyone else can give me advice valuim an Xanax works for the most part but with out it I can't go on with my day to day routine

    I'm scared I don't kno what to do I'm loosing it
    please help me I don't want to die from this

    Last edited by Administrator; 11-14-2013 at 08:07 AM.

     
    Sponsors Lightbulb
       
    Old 11-14-2013, 03:40 PM   #2
    Deborah6021
    Senior Member
    (female)
     
    Deborah6021's Avatar
     
    Join Date: Nov 2013
    Location: Sanford FL
    Posts: 163
    Deborah6021 HB User
    Re: Panic attacks and serious probs after accidental adderal over dose

    I'm so sorry you're going through this. I know how you feel. Your panic attacks are being triggered by feelings you start to have that trigger symptoms reminding you of your overdose. Which I'm sure was scary. Panic attacks are a surge of adrenaline going through your body, causing all those scary symptoms. It's the fight or flight kicking in even though you're not trying to flee from anything.(No one has ever died from a panic attack) so always remember that. If you become scared of having the numbness, tingling, etc your body responds by sending out more adrenaline, therefore making you feel even worse. The thing is to catch it before it gets really bad. If you start to feel a little anxious or panicky, do some abdominal breathing. Very slow deep breaths in through your nose making only your stomach move, not your chest. Then breathing out through your mouth. Breathe in for a slow count of 4, then out for a count of five. Do this at least 10 times. Then tell yourself, this is only adrenaline, there's nothing to be afraid of, I'm not going to faint, nothing bad is going to happen, this will pass in a few minutes. This should help calm down the symptoms pretty quick. But you need to practice this kind of breathing 3-4 times a day. Even when you're not having an attack. Most people who have panic attacks, breathe very quick and shallow and hyperventilate, which can bring on those symptoms you're having in the first place. Then your thoughts tell you " oh my gosh, this feels terrible, oh no not again" and then you go into a full blown panic attack. Let yourself feel some of those symptoms, don't be scared of them, and eventually you'll be able to keep them at bay. But believe me, this takes lots of practice and it won't always work. But the more you do it the less severe it will feel. The trick is to be kind with your thoughts, while this is happening, think of something you would tell a friend if they were experiencing it. Keep working at it, but if you feel like it's totally interfering with your life, then talk to your Dr. There are a lot of long term meds that help control panic attacks if some of those things I mentioned above don't work. But I hope you find some relief. I've been there!!!

     
    The following user gives a hug of support to Deborah6021:
    Drock91 (11-15-2013)
    The Following User Says Thank You to Deborah6021 For This Useful Post:
    Drock91 (11-15-2013)
    Old 11-15-2013, 12:05 AM   #3
    Drock91
    Newbie
    (male)
     
    Drock91's Avatar
     
    Join Date: Nov 2013
    Posts: 2
    Drock91 HB User
    Smile Re: Panic attacks and serious probs after accidental adderal over dose

    Thank you that helps I've been trying to do those things already wich the breathing helps stop from full blown panic but just a couple of times it just takes over I don't know it's so scary and painful I hate it ill never take a drug again not worth it this sucks soo bad I cry over this cause I'm scared it's never going to stop and I just don't know how I'm alive still I'm glad I am tho that's the most important thing I just gota make the best out of this an try not to let it get me cause I feel fine then out of nowhere BAM!!! But thank you for your concern I mainly need a hug an be held like a baby an be told its gonna be ok until I cry myself to sleep cause I get so scared that I'm dying an when it happens I feel like no one loves me or wants me around an I kno it's not true it's just mental idk but thank you your sweet made me feel a lot beter to kno no one has died from a panic attack I sure hope that's true but thanks again

    Last edited by msmod; 11-15-2013 at 03:38 AM.

     
    The following user gives a hug of support to Drock91:
    Deborah6021 (11-15-2013)
    Old 11-23-2013, 10:28 PM   #4
    k9kraze
    Newbie
    (female)
     
    k9kraze's Avatar
     
    Join Date: Nov 2013
    Location: Fresno
    Posts: 3
    k9kraze HB User
    Re: Panic attacks and serious probs after accidental adderal over dose

    Hi Drock91 ~
    Panic attacks have to be the worst feeling in this world. I've had them since I was 16 and I'm now 58. But please don't let that scare you. Have you visited your Dr. since your Adderall overdose? I'm on Adderall for treatment resistant major depression after taking 30+ medications. Can I ask you why were you taking Adderall (ADHD?) About the panic attacks - I have found that distraction helps me out a whole lot. Concentrating on something else... even like tying my shoe laces or doing math. It sounds weird, but it has helped me, plus the breathing. Also, visualization has helped... imagining you are at your favorite place. Mine is at the beach. Get very specific, like what you hear, smell, taste at this favorite place. Get all your senses involved. This will help get your mind thinking something different, something pleasant and each time you can return to this place and notice more specifics.
    I sure hope this helps, even a little. But I'd sure go back to your Dr. Adderall is a stimulant (I'm sure you know) and perhaps it's having a long-acting effect on your brain and neurotransmitters. My prayers are with you.

     
    The following user gives a hug of support to k9kraze:
    Drock91 (11-24-2013)
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:55 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!